# SDR R61A2022030900183

- Difficulty date: March 4, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 21,681 hours, 14,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN DAMAGED BETWEEN FR 29-30 AND STR 28L-28R. PERFORMED REPAIR ,CUTOUT DAMAGE INSTALLED FILLER,DOUBLER,TRIPLER ALSO REPLACED FRAME 30 AT DAMAGED AREA IAW ETD2022-170-007962. SEE VP-009107-2022 N/R # 1,10,16,17 FOR WORK ACOMPLISHED AND LP R965832/3,R965833/3
